Announcement Issued by Mavidon: Hospital and clinics are to STOP using LemonPrep®, PediaPrep®, Wave Prep, & Cardio Prep that were manufactured by Mavidon in their Riviera Beach, FL Facility IMMEDIATELY due to potential contamination with Burkholderia cepacia. Mavidon is voluntarily recalling all lots of products manufactured at their facility including LemonPrep®, PediaPrep® and Wave Prep 4-ounce tubes and single use [...]
NY’s Child Victims Act Allows all Victims regardless of age to Seek Civil Action until August 14, 2020
NY's Child Victims Act - opens up a one-year “Look Back”, one-time-only period (August 14, 2019 through August 14, 2020) to allow all victims to seek civil action against their alleged abusers and the institutions that allegedly protected the abusers, regardless of how long ago the abuse occurred.
2019: Vulnerabilities in Hospice Care | Office of Inspector General | U.S. Department of Health and Human Services
From 2012 through 2016, federal health inspectors cited 87% of U.S. hospices for deficiencies. And 20% had lapses serious enough to endanger patients, according to two new reports from the HHS Inspector General's Office. Source: 2019: Vulnerabilities in Hospice Care | Office of Inspector General | U.S. Department of Health and Human Services Find a [...]
Fungus causing outbreaks in healthcare settings. For this reason, it is important to quickly identify C. auris in a hospitalized patient so that healthcare facilities can take special precautions to stop its spread.
The defective 3M Earplugs product was The Combat Arms Earplugs (CAEv2) that were issued to military service members from 2003 to 2015 for use both domestically and during deployment, including combat zones in Iraq and Afghanistan.
FDA updates on angiotensin II receptor blocker (ARB) recalls including valsartan, losartan and irbesartan IMPORTANT: Medications containing only amlodipine or hydrochlorothiazide (HCTZ) are not being recalled. Manufacturers are recalling medications containing amlodipine in combination with valsartan or losartan, and medications containing hydrochlorothiazide HCTZ in combination with valsartan or losartan. […]
A U.S. Food and Drug Administration (FDA) review found that fluoroquinolone antibiotics can increase the occurrence of rare but serious events of ruptures or tears in the main artery of the body, called the aorta. These tears, called aortic dissections, or ruptures of an aortic aneurysm can lead to dangerous bleeding or even death.
Nursing Home Medication Errors Could Be Harming Your Loved One GalleryAbuse, Medication Abuse And Negligence, Michael Glass, Negligence, Nursing Home Abuse: What You Should Look For, Nursing Home Injuries, Nursing Home Negligence, Nursing Home Wrongful Death
Warning Signs of Medication Errors or Abuse: Frequent Vomiting (without illness being the cause), delirium, excessive sleepiness, decreased mobility increase in falls, unexplained changes in behavior or alertness, sudden organ failure and unexplained death.
Physical Abuse is the Top-Reported Complaint Among Nursing Home Residents GalleryAbuse, Inadequate Staffing, Negligence, Nurse And Physician Negligence, Nursing Home Abuse: What You Should Look For, Nursing Home Injuries, Nursing Home Negligence, Nursing Home Wrongful Death, Physical Abuse, Physical And Chemical Restraints
According to the National Center for Victims of Crime, physical abuse in nursing homes is the top-reported complaint of elder abuse, at 27.4%. Shockingly, over 50% of nursing home staff have confidentially admitted to abusing residents in their care.
Bumps, Bruises and Scrapes Could Be Warning Signs of Elder Abuse or Neglect GalleryAbuse, Falls, Negligence, Nurse And Physician Negligence, Nursing Home Abuse: What You Should Look For, Nursing Home Injuries, Nursing Home Negligence, Nursing Home Wrongful Death
According to the CDC, about 1,800 nursing home residents die each year from falls, and about 10% to 20% of all nursing home falls cause serious injuries such as fractures.